# SDR UIEA2023092700854

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 94,332 hours, 26,456 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LI-ION EXTINGUSHING AGENT P/N LKFD IN RH SIDE LAST OVERHEAD BIN FOUND LEAKING NEEDS REPLACMENT( REMOVED AND REPLACED LI-ION EXTINGUISHING AGENT REFERENCE ATLAS AIR EMERGENCY EQUIPMENT CONFIGURATION - 641GT  )
